Discussion in 'Centchroman' started by Cami, Sep 28, 2006.
YES! very painful at first.... now just itchy.......glad I am not the only one!!
I know this is an old thread but it ha the most information on this and just wanted to say, I've been having the same problem. Exactly as the main poster said "Like my boyfriend's penis is covered in acid". I already take probiotics and other than an initial yeast infection, do not have any irritation except during sex! So I guess that's it for me, now I know Saheli is causing it. I knew it was too good to be true for me, I'm just cursed with easy birth control lol. Good luck to everyone else!
So I went to the gyno and got my vajayjay checked out for the vaginal irritation and dryness. It turns out it is the Saheli, and that its blocking estrogen in my uterus.. Its making my vagina go through menopausal symptoms. She mentioned that not even estrogen cream could help. Also she had concerns ofwha it could to my ovaries since it throws my period off sometimes. also she noticed that my inner labia is trying to fuse with my out labia and thats whats cause severe dryness fusion tears, sores and itchiness. she was concerned about it potentially causing uterine cancer.
So i think im going to stop saheli. Im 25 years old and do not want to go through something that i should be exp at 45-50.
Im going to go back to paragard Gin because i dont want hormones and i want something low maintenance. honestly paragard isnt bad at all and looking back i think it was my anxiety that was making me feel weird and not saheli.
Note: May would be 2 years on saheli.
I know this is an old topic, but just wanted to update. I stayed on every 5 days for a few years until my periods started to completely disappear. That worried me so I went to 1x/week and that has worked well.